Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Induced automorphisms of free groups and free metabelian groups


Author: S. Bachmuth
Journal: Trans. Amer. Math. Soc. 122 (1966), 1-17
MSC: Primary 20.10
DOI: https://doi.org/10.1090/S0002-9947-1966-0190212-1
MathSciNet review: 0190212
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Andreadakis, Automorphisms of free groups and free nilpotent groups, Proc. London Math. Soc. 15 (1965), 239-268. MR 0188307 (32:5746)
  • [2] S. Bachmuth, Automorphisms of free metabelian groups, Trans. Amer. Math. Soc. 118 (1965), 93-104. MR 0180597 (31:4831)
  • [3] -, Automorphisms of free metabelian groups, Thesis, New York Univ., New York, 1963.
  • [4] R. H. Fox, Free differential calculus.I. Derivation in the free group ring, Ann. of Math. 57 (1953), 547-560. MR 0053938 (14:843d)
  • [5] P. Hall, A contrbution to the theory of groups of prime power order, Proc. London Math. Soc. 36 (1933), 29-95.
  • [6] W. Magnus, Über $ n$-dimensionale Gittertransformationen, Acta Math. 64 (1935), 353-367. MR 1555401
  • [7] -, Beziehungen zwischen Gruppen und Idealen in einen speziellen Ring, Math. Ann. 111 (1935), 259-280. MR 1512992
  • [8] -, On a theorem of Marshall Hall, Ann. of Math. 40 (1939), 764-768. MR 0000262 (1:44b)
  • [9] A. W. Mostowski, On automorphisms of relatively free groups, Fund. Math. 50 (1961-1962), 403-411. MR 0137755 (25:1204)
  • [10] H. Neumann, Varieties of groups, Lectures, Manchester College of Science and Technology, 1962-1963. Lecture notes by I. M. S. Dey and C. H. Houghton.
  • [11] J. Nielsen, Die Isomorphismen der allgemeinen, unendlicher Gruppe mit zwei Erzeugender, Math. Ann. 78 (1917), 385-397. MR 1511907
  • [12] -, Die gruppe der dreidimensionalen Gittertransformationen, Danske Vid. Selsk. Math. Fys. Medd. 5 (1924), 12.
  • [13] E. Witt, Treue Darstellung Lieshcher Ringe, J. Reine Angew. Math. 177 (1937), 152-160.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.10

Retrieve articles in all journals with MSC: 20.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0190212-1
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society